Combinatorial problem arising in chaotic control

Bondarenko, V. A., Mustard, J. and Pokrovskii, A. V. 2002, Combinatorial problem arising in chaotic control, Mathematical problems in engineering, vol. 8, no. 4-5, pp. 295-309.

Attached Files
Name Description MIMEType Size Downloads

Title Combinatorial problem arising in chaotic control
Author(s) Bondarenko, V. A.
Mustard, J.
Pokrovskii, A. V.
Journal name Mathematical problems in engineering
Volume number 8
Issue number 4-5
Start page 295
End page 309
Publisher Hindawi Publishing
Place of publication New York, N. Y.
Publication date 2002
ISSN 1024-123X
1563-5147
Keyword(s) chaotic control
complexity
discretization
Summary An optimization problem arising in the analysis of controllability and stabilization of cycles in discrete time chaotic systems is considered.
Language eng
Field of Research 010204 Dynamical Systems in Applications
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2002, Taylor & Francis Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30023748

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 350 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 17 Feb 2010, 12:40:05 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.